# SDR YENA2021122800873

- Difficulty date: December 24, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55115
- Aircraft time: 899 hours, 323 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4750851
- Part serial: AFU8238
- Condition: Failed
- Location: Cargo-Hrd
- Part time: 899 hours, 320 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 239, BOS-AUS.  CARGO BTL FAIL MESSAGE APPEARED ON AND OFF FOR ABOUT 45 MINUTES INFLIGHT. LAST 1.5 HOURS OF FLIGHT IT DID NOT COME BACK.( CARGO BAY FIRE EXTINGUISHER, LOW RATE DISCHARGE (LRD) 1 1) PRESSURE SWITCH ); R/R CARGO HRD BOTTLE IAW AMP 26-24-05, OPS CHK OK.  THIS ACTION CLEARS MDDR 459325.  MX-4 UPDATED.  PLACARD REMOVED.
